Seva Shneer
Seva Shneer
Verified email at hw.ac.uk - Homepage
Title
Cited by
Cited by
Year
Stability analysis of stochastic networked control systems
MCF Donkers, W Heemels, D Bernardini, A Bemporad, V Shneer
Automatica 48 (5), 917-925, 2012
1912012
Large deviations for random walks under subexponentiality: the big-jump domain
D Denisov, AB Dieker, V Shneer
The Annals of Probability 36 (5), 1946-1991, 2008
1302008
Instability of maxweight scheduling algorithms
P van de Ven, S Borst, S Shneer
IEEE INFOCOM 2009, 1701-1709, 2009
732009
Structural bias in population-based algorithms
AV Kononova, DW Corne, P De Wilde, V Shneer, F Caraffini
Information Sciences 298, 468-490, 2015
382015
Asymptotics for the first passage times of Levy processes and random walks
D Denisov, V Shneer
Journal of Applied Probability 50 (1), 64-84, 2013
19*2013
A random multiple-access protocol with spatial interactions
C Bordenave, S Foss, V Shneer
Journal of applied probability 46 (3), 844-865, 2009
182009
Heavy-traffic analysis of the maximum of an asymptotically stable random walk
S Shneer, V Wachtel
arXiv preprint arXiv:0902.2185, 2009
152009
Stability of a Markov-modulated Markov chain, with application to a wireless network governed by two protocols
S Foss, S Shneer, A Tyurlikov
Stochastic Systems 2 (1), 208-231, 2013
142013
Stability of multi-dimensional birth-and-death processes with state-dependent 0-homogeneous jumps
M Jonckheere, S Shneer
Advances in Applied Probability 46 (1), 59-75, 2014
132014
Local asymptotics of the cycle maximum of a heavy-tailed random walk
D Denisov, V Shneer
Advances in applied probability 39 (1), 221-244, 2007
132007
Estimates for the distributions of the sums of subexponential random variables
VV Shneer
Siberian Mathematical Journal 45 (6), 1143-1158, 2004
132004
Enhance & explore: an adaptive algorithm to maximize the utility of wireless networks
A Aziz, J Herzen, R Merz, S Shneer, P Thiran
Proceedings of the 17th annual international conference on Mobile computing …, 2011
92011
Estimates for interval probabilities of the sums of random variables with locally subexponential distributions
VV Shneer
Siberian Mathematical Journal 47 (4), 779-786, 2006
92006
Stochastic stability of monotone economies in regenerative environments
S Foss, V Shneer, JP Thomas, T Worrall
Journal of Economic Theory 173, 334-360, 2018
82018
Modeling conservative updates in multi-hash approximate count sketches
G Bianchi, K Duffy, D Leith, V Shneer
2012 24th International Teletraffic Congress (ITC 24), 1-8, 2012
82012
Stability conditions for a discrete-time decentralised medium access algorithm
S Shneer, A Stolyar
The Annals of Applied Probability 28 (6), 3600-3628, 2018
72018
A unified approach to the heavy-traffic analysis of the maximum of random walks
S Shneer, V Wachtel
Theory of Probability & Its Applications 55 (2), 332-341, 2011
72011
Wireless multi-hop networks beyond capacity
A Aziz, S Shneer, P Thiran
2013 19th IEEE Workshop on Local & Metropolitan Area Networks (LANMAN), 1-6, 2013
62013
Estimates for distributions of sums of random variables with subexponential distributions.
VV Shneer
Sibirskij Matematicheskij Zhurnal 45 (6), 1401-1420, 2004
62004
Stability and instability of individual nodes in multi-hop wireless CSMA/CA networks
S Shneer, PM van de Ven
ACM SIGMETRICS Performance Evaluation Review 43 (2), 19-21, 2015
52015
The system can't perform the operation now. Try again later.
Articles 1–20